# SDR USAA2015021000016

- Difficulty date: February 9, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX619749
- Condition: Shutdown
- Location: Hydraulic Sys
- Part time: 45,902 hours, 21,250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED AFTER LOSING GREEN HYD SYS.  REPLACED LT ENG GREEN SYS HYD PUMP IAW A319 AMM 29-11-51.  AFTER INSPECTION PUMP WAS FOUND WITH NO FAULTS.
